# SDR REXA2018061280481

- Difficulty date: June 8, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 24,153 hours, 21,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL POST AT RBL 18, BS 409+128 WAS CRACKED AT THE BOTTOM FLANGE, OTBD AFT SIDE.  REPAIRED THE VERTICAL POST IAW REO 601R-53-41-0056. MAJOR REPAIR
